# SDR CALA2025071106473

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 100,337 hours, 22,160 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A04EE0557B
- Condition: Leaking
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST ALL LEFT SIDE HYD FLUID UPDATING PICS FOUND RIGHT HAND TRUCK POS PRESSURE HOSE LEAKING, REPLACED IAW AMM 32-32-50 AND SYSTEM SERVICED AS PR 12-12-01 LEAK CHECKED AND OP TESTS SATIS.
